MathSciNet Relay Station
MathSciNet bibliographic data
MR1354703 11P21
Nikichine, Nicolas A.; Skriganov, Maxime M. Nombre de points d'un réseau dans un produit cartésien de domaines convexes. (French) [Lattice point problem for a Cartesian product of convex domains] C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 6, 671–675.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement